MAUDE Adverse Event Report: ARTHREX, INC. HD ARTHROSCOPE,30°,REV CANT,4X 152.5MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. HD ARTHROSCOPE,30°,REV CANT,4X 152.5MM; ARTHROSCOPE AND ACCESSORIES
Model Number HD ARTHROSCOPE,30°,REV CANT,4X 152.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via sems that an ar-3350-4030r scope has a cracked lens.It was involved in a case.Patient was not affected.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.

Brand Name
HD ARTHROSCOPE,30°,REV CANT,4X 152.5MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17348841
Report Number1220246-2023-07200
Device Sequence Number5152293
Product Code HRX
UDI-Device Identifier00888867029651
UDI-Public00888867029651
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD ARTHROSCOPE,30°,REV CANT,4X 152.5MM
Device Catalogue NumberAR-3350-4030R
Device Lot Number15028692
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown